Asymptotic Behavior of Semiclassical Jointly-Orthogonal Polynomials of Bessel–Laguerre Type
Matematičeskie zametki, Tome 83 (2008) no. 3, pp. 461-464
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
semiclassical joint orthogonality polynomial, asymptotic behavior of orthogonal polynomials, saddle-point method.
Mots-clés : Jacobi–Jacobi polynomial, Rodrigues formula
Mots-clés : Jacobi–Jacobi polynomial, Rodrigues formula
@article{MZM_2008_83_3_a10,
author = {R. \`E. Akhmedov},
title = {Asymptotic {Behavior} of {Semiclassical} {Jointly-Orthogonal} {Polynomials} of {Bessel{\textendash}Laguerre} {Type}},
journal = {Matemati\v{c}eskie zametki},
pages = {461--464},
year = {2008},
volume = {83},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2008_83_3_a10/}
}
R. È. Akhmedov. Asymptotic Behavior of Semiclassical Jointly-Orthogonal Polynomials of Bessel–Laguerre Type. Matematičeskie zametki, Tome 83 (2008) no. 3, pp. 461-464. http://geodesic.mathdoc.fr/item/MZM_2008_83_3_a10/
[1] A. I. Aptekarev, F. Marcellan, I. A. Rocha, J. Approx. Theory, 90:1 (1997), 117–146 | DOI | MR | Zbl
[2] V. N. Copokin, Trudy sem. im. I. G. Petrovskogo, 11, Izd-vo MGU, M., 1986, 125–165 | MR | Zbl
[3] V. A. Kalyagin, Matem. sb., 110:4 (1979), 609–627 | MR | Zbl
[4] G. Cege, Ortogonalnye mnogochleny, Fizmatgiz, M., 1962 | MR | Zbl
[5] E. M. Hikishin, V. N. Sorokin, Ratsionalnye approksimatsii i ortogonalnost, Nauka, M., 1988 | MR | Zbl